# SDR QXEA200400290

- Difficulty date: April 26, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 3,443 hours, 3,838 cycles
- System (JASC): 1430 · Fasteners
- Part: Dome Nut
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A BAD DOME NUT ON PANEL 122BR. THE DOME NUT WAS REMOVED AND REPLACED IAW Q400SRM 51-42-05.
